# SDR AALA20130120003

- Difficulty date: January 20, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 39,554 hours, 16,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE FLAP HAS PUNCTURE MEASURING 1/4 INCH.  ACCOMPLISHED HOT BOND REPAIR PER SRM 57-53-01-2R-4 AND 51-70-10.
